# SDR DXTA200803139

- Difficulty date: June 23, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF THE LANDING GEAR WOULD NOT RETRACT. THE GEAR DID NOT EVEN COME OUT OF THE LOCKS, WE HAD 3 GREEN THE ENTIRE TIME. WE CHECKED THE CB'S AND NONE WERE TRIPPED. JACKED AIRCRAFT AND SWING GEAR SEVERAL TIMES. WE HAD  HYD. PRESSURE LIGHT. THE THREE GREENS EXTINGUISHED AND CAME ON AT APROPRIATE TIMES. GEAR SWINDS WERE NORMAL, COULD NOT DUPLICATE DISCREPANCY. WORK DONE IAW MM 32-30-00.
